Characterizations of distributions by moments of order statistics when the sample size is random

Tom 23 / 1995

Zofia Grudzień, Dominik Szynal Applicationes Mathematicae 23 (1995), 305-318 DOI: 10.4064/am-23-3-305-318

Streszczenie

We give characterizations of the uniform distribution in terms of moments of order statistics when the sample size is random. Special cases of a random sample size (logarithmic series, geometrical, binomial, negative binomial, and Poisson distribution) are also considered.

Autorzy

  • Zofia Grudzień
  • Dominik Szynal

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek